# SDR 2024FA0000745

- Difficulty date: September 15, 2024
- Submitted: October 2, 2024
- Operation: General aviation
- Aircraft: N540SF
- Make and model: Bolkms BK117D2EURO
- Aircraft serial: 21230
- Aircraft time: 206 hours
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Drain Line
- Condition: Worn
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THIS IS ACTUALLY ON AN AIRBUS HELICOPTER H145D3 AIRCRAFT, BUT I WAS UNABLE TO FIND THE CORRECT MANUFACTURE LISTED FOR THIS.  HYDRAULIC FLUID WAS LEAKING FROM THE CEILING IN THE BACK OF THE AIRCRAFT.  FOUND A DRAIN LINE THAT HAD A HOLE IN IT FROM RUBBING ON A RIVET.  THERE WAS NO FLUID LOSS FROM THE SYSTEM. THE FLUID WAS FROM A FLUID AND FILTER CHANGE COMPLETED THAT ALLOWED SOME RESIDUAL FLUID TO ENTER THE DRAIN SYSTEM.
